Korean J Gastrointest Endosc > Volume 28(1); 2004 > Article
Korean Journal of Gastrointestinal Endoscopy 2004;28(1): 25-28.
Alendronate에 의해 유발된 식도궤양 1예
정용희·장영운·한주영·이병욱·한요셉·동석호·김효종·김병호·이정일·장 린
경희대학교 의과대학 소화기내과학교실
Esophageal Ulcer Induced by Alendronate
Yong Hee Joung, M.D., Young Woon Chang, M.D., Joo Young Han, M.D., Byoung Wook Lee, M.D., Yo Seb Han, M.D., Seok Ho Dong, M.D., Hyo Jong Kim, M.D., Byung Ho Kim, M.D., Joung Il Lee, M.D. and Rin Chang, M.D.
Department of Gastroenterology, Kyung Hee University College of Medicine, Seoul, Korea
Abstract
Alendronate sodium (Fosamax) is an aminophosphonate used in treatment of postmenopausal osteoporosis by inhibition of osteoclastic activity. Esophageal ulcers related to alendronate use have been reported at the rate of 2∼6%. However, there have been no reports of esophagitis or esophageal ulcer by alendronate in Korea. We present a case of esophageal ulcer caused by alendronate. The patient presented with retrosternal pain and severe odynophagia for a few days. Esophagogastroduodenoscopy revealed multiple deep ulcers at the esophagus. Her symptoms resolved completely after stopping alendronate. A follow-up esophagogastroduodenoscopy 6 weeks later revealed complete healing of the ulcers. (Korean J Gastrointest Endosc 2004;28:25⁣28)
Key Words: Alendronate, Esophageal ulcer
주요어: Alendronate, 식도궤양
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
Share:      
METRICS
1,551
View
4
Download
Related articles
Esophageal Ulcer by Thermal Injury from Steamed Egg  2006 March;32(3)
A Case of Esophageal Foreign Body Induced by Glue Ingestion  2005 January;30(1)
Editorial Office
Korean Society of Gastrointestinal Endoscopy
#817, 156 Yanghwa-ro (LG Palace, Donggyo-dong), Mapo-gu, Seoul, 04050, Korea
TEL: +82-2-335-1552   FAX: +82-2-335-2690    E-mail: CE@gie.or.kr
Copyright © Korean Society of Gastrointestinal Endoscopy.                 Developed in M2PI
Close layer